Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 454, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Aug 8, 2011, 1:35 AM CDT for Miller County, Morgan County, Missouri. It was in force for 19 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2011, 1:35 AM CDT (06:35 UTC)
- Expired
- Aug 8, 2011, 1:54 AM CDT
- In force
- 19 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Miller County, MO, Morgan County, MO
The radar
The Springfield radar (KSGF), 133 km from the middle of the area, began a volume at 06:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 1:38 AM CDT | HAIL 1 | 5 Sw Gravois Mills, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 1:09 AM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.6 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1238 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 2423 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
916
WUUS53 KSGF 080635
SVRSGF
MOC131-141-080715-
/O.NEW.KSGF.SV.W.0454.110808T0635Z-110808T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
135 AM CDT MON AUG 8 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MILLER COUNTY IN CENTRAL MISSOURI...
SOUTHERN MORGAN COUNTY IN CENTRAL MISSOURI...
* UNTIL 215 AM CDT.
* AT 132 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM 5 MILES WEST OF GRAVOIS MILLS...OR 10 MILES SOUTH OF
VERSAILLES...MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GRAVOIS MILLS AND VERSAILLES BY 145 AM CDT.
ROCKY MOUNT BY 200 AM CDT.
BARNETT BY 210 AM CDT.
LAKELAND AND LAKEVIEW BY 215 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3846 9265 3844 9261 3821 9261 3821 9263
3821 9266 3822 9269 3822 9275 3823 9299
3843 9298
TIME...MOT...LOC 0635Z 268DEG 18KT 3829 9289
WIND...HAIL 60MPH 1.00IN
$$
GRIFFIN1 follow-up statement
701
WWUS53 KSGF 080654
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
154 AM CDT MON AUG 8 2011
MOC131-141-080705-
/O.CAN.KSGF.SV.W.0454.000000T0000Z-110808T0715Z/
MILLER MO-MORGAN MO-
154 AM CDT MON AUG 8 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MORGAN AND
NORTHWESTERN MILLER COUNTIES IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3846 9265 3844 9261 3821 9261 3821 9263
3821 9266 3822 9269 3822 9275 3823 9299
3843 9298
TIME...MOT...LOC 0655Z 268DEG 18KT 3829 9276
$$
GRIFFINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 11:32 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Aug 7, 11:32 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1132 PM CDT SUN AUG 7 2011 ...UPDATE TO AVIATION... .UPDATE... /ISSUED 647 PM CDT SUN AUG 7 2011/ DEEP MIXED LAYER/DRY SUB CLOUD LAYER SUPPORTING DAMAGING WIND GUSTS WITH THUNDERSTORMS. GETTING SOME STRONG/BORDERLINE SEVERE WINDS ALONG OUTFLOW IN SPOTS. WIND DAMAGE THREAT WILL CONTINUE INTO THE EARLY EVENING HOURS...ESPECIALLY AREAS ALONG AND SOUTH OF I-44. WILL COVER AN SPECIAL WEATHER STATEMENT FOR STRONG OUTFLOW WINDS AWAY SOME DISTANCE FROM TSTMS. DSA && .DISCUSSION... /ISSUED 225 PM CDT SUN AUG 7 2011/ MAIN CONCERNS ARE TSTM EVOLUTION AND TEMPERATURES IN THE NEAR TERM. ONCE AGAIN...TEMPERATURES WERE HOT ACROSS THE REGION WITH DRY AIR OVER THE WEST AND HIGHER DEW POINTS OVER THE EAST. MODERATELY GUSTY SOUTHWEST WINDS HAVE REALLY ALLOWED TEMPERATURES TO RISE TO RECORD LEVELS AT KSGF AND KSGF ONCE AGAIN. ANY OUTFLOW BOUNDARIES HAVE BECOME SOMEWHAT HARD TO DISCERN OVER THE MO OZARKS ATTM...BUT STARTING TO SEE SOME CUMULUS POP UP OVER THE WESTERN OZARK HIGHLANDS. A STRONGER MORE EVIDENT BOUNDARY IS OVER NORTHERN AR WHERE SOME ISOLD CONVECTION IS ALREADY FIRING. AS WITH PAST DAYS...A DRY AND DEEPLY MIXED SUB-CLOUD LAYER WILL LEAD TO TSTM WIND DMG POTENTIAL. MID LEVEL FLOW/DEEP LAYER SHEAR WHILE NOT OVERLY STRONG...IS ENOUGH TO KEEP SOME UPDRAFTS A BIT MORE LONG LIVED SHOULD THY GET GOING. ATTENTION THEN TURNS TO CONVECTION OVER NORTHEAST KS/NORTHWEST MO. A MESOSCALE STORM CLUSTER IS MOVING ESE THROUGH THAT REGION WITH A OUTFLOW BOUNDARY EXTENDING SOUTHWEST INTO CNTRL KS. THE SOUTHERN PORTION OF THIS CONVECTION WILL CONTINUE TO HAVE A FAVORABLE THERMODYNAMIC ENVIRONMENT TO WORK WITH OWING TO HIGHER DEW POINTS...WITH PROGGED MLCAPES ON THE ORDER OF 3000 J/KG OVER THE NORTHERN AND EASTERN CWFA. SOMEWHAT STRONGER MID LEVEL WINDS OVER THIS REGION WILL CONTINUE TO SUPPORT A SEVERE/ORGANIZED STORM RISK INTO AT LEAST THE NORTHWEST AND NORTHERN PORTIONS OF THE CWFA LATE THIS AFTERNOON AND EARLY THIS EVENING EITHER WITH THE SOUTHERN PORTION OF THE EXISTING CONVECTION OR ALONG THE OUTFLOW BOUNDARY. DAMAGING WINDS/LARGE HAIL WILL BE THE MAIN STORM RISKS. ANOTHER SHORTWAVE NOW OVER THE CENTRAL HIGH PLAINS IS ALSO PROGGED TO SHIFT EAST THEN ESE WITH TIME TONIGHT INTO MON MORNING. HARD TO KNOW HOW THIS WILL EVOLVE. IN THEORY...A DECENT LOW LEVEL 25-30KT 850MB VEERING JET ALONG WITH A WNW MID LEVEL FLOW SHOULD SUPPORT A SOUTHEAST MOVING COMPLEX OF STORMS SHOULD IT DEVELOP. FOR NOW...TIMING WISE WILL HAVE HIGHER POPS FOR LATE TONIGHT OVER THE NORTHWEST PORTION OF THE CWFA. CONVECTION WILL CONTINUE MOVE INTO THE CWFA MONDAY MORNING. POTENTIALLY STRONG HEATING OVER THE SOUTHERN PORTION OF THE CWFA WILL SUPPORT POSSIBLE STORM RE- INTENSIFICATION/REDEVELOPMENT. WILL HAVE TO SEE HOW THIS EVOLVES. FOR NOW HAVE FAIRLY HIGH POPS FOR THE CWFA...ESPECIALLY THE NORTHEAST PORTION. WILL LIKELY HAVE TO EXTEND SOME HEAT HEADLINES FOR THE SOUTHWEST CWFA FOR MONDAY...BUT THAT MAY BE IT. A COLD FRONT WILL SHIFT SOUTH INTO THE REGION MONDAY WITH COOLER AIR CONTINUING TO FILTER INTO THE REGION INTO TUE. NOCTURNAL CONVECTION NORTH OF THE SFC WARM FRONT/ELEVATED BAROCLINIC ZONE WILL BE POSSIBLE MON NIGHT/EARLY TUE...THEN POSSIBLY AGAIN LATE WED/WED NIGHT. AN ACTIVE CONVECTIVE PERIOD WITH COOLER WEATHER WILL CONTINUE INTO LATE IN THE WEEK. DSA && .AVIATION... FOR THE 06Z TAFS...CONVECTION WITH SEVERE MCS HAS PUSHED SOUTHEAST OF THE FORECAST AREA LATE THIS EVENING. ADDITIONAL CONVECTION HAS DEVELOPED IN THE PLAINS OF NEBRASKA AND NORTH CENTRAL KANSAS AS THE LOW LEVEL JET HAS SET UP IN THE PLAINS. WILL MONITOR TRENDS FOR THIS CONVECTION BUT NOT EXPECTING IT TO AFFECT THE FORECAST POINTS UNTIL EARLY MORNING. UNTIL THEN...EXPECTING VFR CONDITIONS. MAY SEE ADDITIONAL CONVECTION REDEVELOP DURING THE LATE AFTERNOON MONDAY. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR MOZ088-093-101>104. KS...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR KSZ101. &&
Hazardous weather outlook, Aug 7, 10:41 PM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1041 PM CDT SUN AUG 7 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090345- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1041 PM CDT SUN AUG 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED LARGE HAIL RISK. LIMITED THUNDERSTORM WIND RISK. ELEVATED LIGHTNING RISK. DISCUSSION... ADDITIONAL STORMS WERE DEVELOPING IN THE PLAINS LATE THIS EVENING AND MAY AFFECT THE MISSOURI OZARKS AND SOUTHEAST KANSAS OVERNIGHT. THE MAIN SEVERE WEATHER RISK WITH THESE STORMS WILL AGAIN BE WITH DAMAGING STRAIGHT LINE WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ONGOING THUNDERSTORMS ARE EXPECTED FOR SOME AREAS MONDAY MORNING. WITH DAYTIME HEATING...STRONG TO SEVERE THUNDERSTORMS MAY REDEVELOP IN SOME AREAS WITH LARGE HAIL AND DAMAGING WINDS THE MAIN STORM THREATS. HOT TEMPERATURES WILL OCCUR OVER AGAIN OVER PARTS OF SOUTHEAST KANSAS AND FAR SOUTHWEST AND SOUTHERN MISSOURI WITH TEMPERATURES REACHING 100 DEGREES WITH HEAT INDEX VALUES OF 100 TO 105 DEGREES. PERIODIC CHANCES FOR THUNDERSTORMS ARE EXPECTED THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE DURING THE OVERNIGHT HOURS OVER WEST CENTRAL AND CENTRAL MISSOURI INTO SOUTHEAST KANSAS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, Aug 7, 8:38 PM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
838 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG STRAFFORD 37.27N 93.12W
08/07/2011 GREENE MO AMATEUR RADIO
LIMBS DOWN. TREE DOWN ON A HOUSE. A LEAN TO SHED ATTACHED
TO A GARAGE LOST A ROOF. WINDS WERE ESTIMATED AT 60 MPH
BY A SPOTTER.
&&
DSALocal storm report, Aug 7, 9:08 PM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
908 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TSTM WND DMG WINONA 37.01N 91.32W
08/07/2011 SHANNON MO CO-OP OBSERVER
NUMEROUS REPORTS ON TREES ON HOMES AND CARS. RESCUES
CURRENTLY UNDERWAY.
&&
BOXELLLocal storm report, Aug 7, 9:38 PM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
938 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL WARSAW 38.24N 93.38W
08/07/2011 E1.00 INCH BENTON MO LAW ENFORCEMENT
0521 PM HAIL RACKET 38.29N 93.49W
08/07/2011 E0.75 INCH BENTON MO LAW ENFORCEMENT
0523 PM HAIL 4 NE PITTSBURG 37.87N 93.25W
08/07/2011 E0.75 INCH HICKORY MO LAW ENFORCEMENT
HIGH WINDS ALSO REPORTED. NO WIND DAMGE REPORTED.
0545 PM TSTM WND DMG LOUISBURG 37.76N 93.14W
08/07/2011 DALLAS MO LAW ENFORCEMENT
TAILER BUILDING BLOWN INTO ROAD NEAR INTERSECTION OG MO
HWYS 64 AND 65. TIME ESTIMATED.
0620 PM TSTM WND DMG STRAFFORD 37.27N 93.12W
08/07/2011 GREENE MO AMATEUR RADIO
LIMBS DOWN. TREE DOWN ON A HOUSE. A LEAN TO SHED ATTACHED
TO A GARAGE LOST A ROOF. WINDS WERE ESTIMATED AT 60 MPH
BY A SPOTTER.
0620 PM TSTM WND GST CONWAY 37.50N 92.82W
08/07/2011 M78.00 MPH LACLEDE MO EMERGENCY MNGR
TREE BRANCHES DOWN. MEASURED BY MEMBER OF OEM STAFF.
REVISES PREVIOUS REPORT.
0645 PM TSTM WND GST GROVESPRING 37.40N 92.61W
08/07/2011 E60.00 MPH WRIGHT MO PUBLIC
SMALL TREES DAMAGED...ALSO DAMAGE TO CORN FIELDS.
0649 PM TSTM WND GST 5 S ROGERSVILLE 37.04N 93.06W
08/07/2011 E50.00 MPH CHRISTIAN MO AMATEUR RADIO
WIND GUST ASSOCIATED WITH THUNDERSTORM OUTFLOW. POWER
OUTAGES ALSO REPORTED.
0650 PM TSTM WND DMG DOGWOOD 37.04N 92.83W
08/07/2011 DOUGLAS MO LAW ENFORCEMENT
TREE DOWN ON HWY 14 NEAR DOGWOOD. ALSO A PUBLIC REPORT OF
HIGH WINDS. LIKELY OUTFLOW FROM STORMS TO THE NORTH.
0659 PM TSTM WND GST 8 NW HARTVILLE 37.33N 92.61W
08/07/2011 E60.00 MPH WRIGHT MO AMATEUR RADIO
0700 PM TSTM WND GST 5 N HARTVILLE 37.32N 92.51W
08/07/2011 E65.00 MPH WRIGHT MO TRAINED SPOTTER
ALSO TREE DAMAGE AND LAWN FURNITURE SCATTERED.
0704 PM TSTM WND GST HARTVILLE 37.25N 92.51W
08/07/2011 E50.00 MPH WRIGHT MO AMATEUR RADIO
35 TO 50 MPH GUSTS. ALSO 1.25 INCHES OF RAIN IN 20
MINUTES. REPORTED RELAYED VIA AMATEAUR RADIO FROM WRIGHT
COUNTY OEM.
0715 PM TSTM WND DMG 3 SW AVA 36.93N 92.70W
08/07/2011 DOUGLAS MO AMATEUR RADIO
POWER LINES DOWN NEAR HWY 76 AND COUNTY RD 430.
0735 PM TSTM WND GST HOUSTON 37.33N 91.96W
08/07/2011 M64.00 MPH TEXAS MO AMATEUR RADIO
0737 PM TSTM WND DMG CABOOL 37.12N 92.10W
08/07/2011 TEXAS MO EMERGENCY MNGR
TREES BLOCKING A ROADWAY.
0747 PM TSTM WND DMG WILLOW SPRINGS 36.99N 91.97W
08/07/2011 HOWELL MO EMERGENCY MNGR
TREES BLOCKING A ROADWAY NEAR WILLOW SPRINGS.
0754 PM TSTM WND GST POMONA 36.87N 91.91W
08/07/2011 M68.00 MPH HOWELL MO ASOS
59 KT...68 MPH WIND GUST MEASURED AT WEST PLAINS ASOS.
0801 PM TSTM WND DMG SUMMERSVILLE 37.18N 91.66W
08/07/2011 SHANNON MO AMATEUR RADIO
POLICE DEPT AND CITY HALL HAVE LOST THEIR ROOFS. NUMEROUS
TREES DOWN IN THE AREA.
0827 PM TSTM WND DMG WEST PLAINS 36.73N 91.85W
08/07/2011 HOWELL MO 911 CALL CENTER
TREES REPORTED DOWN ON POWERLINES AND ON A CAR.
0834 PM TSTM WND GST 3 S WINONA 36.97N 91.32W
08/07/2011 E60.00 MPH SHANNON MO CO-OP OBSERVER
0838 PM TSTM WND DMG WINONA 37.01N 91.32W
08/07/2011 SHANNON MO CO-OP OBSERVER
NUMEROUS REPORTS ON TREES ON HOMES AND CARS. RESCUES
CURRENTLY UNDERWAY.
&&
BOXELLLocal storm report, Aug 7, 9:48 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
948 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG WILLOW SPRINGS 36.99N 91.97W
08/07/2011 HOWELL MO EMERGENCY MNGR
TREES DOWN ACROSS COUNTY ROAD 1990...ALSO SEVERAL REPORTS
OF TREES ON HOMES.
&&
BOXELLLocal storm report, Aug 7, 9:49 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
949 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG MOUNTAIN VIEW 37.00N 91.70W
08/07/2011 HOWELL MO EMERGENCY MNGR
POWERLINES REPORTED DOWN. ALSO TREES DOWN ACROSS COUNTY
ROADS 1240 AND 2930.
&&
BOXELLLocal storm report, Aug 8, 12:18 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1218 AM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG 3 N WINONA 37.05N 91.32W
08/07/2011 SHANNON MO LAW ENFORCEMENT
*** 1 FATAL *** A MAN WAS KILLED FROM A TREE THAT FELL ON
HIS CAR WHILE DRIVING. THIS OCCURRED ON COUNTY ROAD 440
ONE TENTH OF A MILE WEST OF HIGHWAY 19 ABOUT 3 MILES
NORTH OF WINONA.
&&
MGRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:10 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 65 min |
| Aug 7, 7:44 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 61 min |
| Aug 7, 7:46 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon, Texas | 59 min |
| Aug 7, 8:30 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 45 min |
| Aug 8, 2:32 AM CDT | Special Weather Statement | SGF | Dallas | 28 min |
| Aug 8, 7:04 AM CDT | Special Weather Statement | SGF | Cedar | 56 min |
| Aug 8, 12:09 PM CDT | Flash Flood Warning | SGF | Dallas, Polk | 6 hr |
| Aug 8, 6:27 PM CDT | Special Weather Statement | SGF | Taney | 33 min |
| Aug 8, 6:46 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 29 min |
| Aug 8, 6:51 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Ozark, Stone, Taney | 40 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.